# SDR SWAA2021112947308

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 986.5, RBL 30, AND RBL 34 HAS SURFACE CORROSION ON THE UPPER AND LOWER SURFACES.   REMOVED CORROSION IAW SRM 51-10-02-0G-0.   PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW NDT PART 4 51-00-00 PROCEDURE 3.   PERFORMED A HFEC INSPECTION IAW  NDT PART 06 51-00-00 PROC 23,  NO CRACKS.  PERFORMED A OPEN HOLE HFEC INSPECTION IAW NDT PART 06 51-00-00 PROC 16, NO CRACKS.  REPAIR ACCOMPLISHED IAW ADD-M-21-153-00612, REPAIR ACCOMPLISHED TTG8Q009K1WR.
